# SDR DALA2021081104607

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 DISBOND ON REPAIR AREA OF THE TRAILING EDGE WEDGE (UPPER SIDE) AT SLAT # 10, OSS 786. CORRECTIVE ACTION: SUMMARY OF NRC 00019 : TRAILING EDGE WEDGE (UPPER SIDE) AT SLAT # 10, OSS 786 WAS REPAIRED PER B757-200 SRM. (1903218)
